COMMON FIXED POINT THEOREMS AND PERIODIC POINT THEOREMS IN CONE METRIC SPACES FOR T-CONTRACTION TYPE MAPPINGS

Full Article - PDF

Published: 2015-09-10

Page: 38-48


SHERLY GEORGE *

Department of Mathematics, Sam Higginbottom Institute of Agriculture, Technology and Sciences, Allahabad-211007, India

SHAINI PULICKAKUNNEL

Department of Mathematics, Sam Higginbottom Institute of Agriculture, Technology and Sciences, Allahabad-211007, India

*Author to whom correspondence should be addressed.


Abstract

In this paper, we prove common xed point theorems and periodic point theorems for T- contraction type mappings in the framework of cone metric spaces. Our results in this paper extends and improves upon, among others, the corresponding results of Abbas and Rhoades [1] and Sumitra et al. [2]

Keywords: Common fixed point, periodic point, T- contraction, banach operator pair, cone metric space


How to Cite

GEORGE, S., & PULICKAKUNNEL, S. (2015). COMMON FIXED POINT THEOREMS AND PERIODIC POINT THEOREMS IN CONE METRIC SPACES FOR T-CONTRACTION TYPE MAPPINGS. Asian Journal of Mathematics and Computer Research, 7(1), 38–48. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/336

Downloads

Download data is not yet available.